| Catalog Number |
7510200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient presented with following pre-op diagnosis: discogenic pain l3-l4, l4-5 and l5-s1.He underwent following procedures: a 360 degree fusion of l4 through s1 and anterior exposure.As per operative notes, ¿the surgeon rasped the endplates until a point that i was convinced that there was bleeding endplates.Anlt cage with bone morphogenic protein was placed.For anterior instrumentation surgeon placed a 6.5 mm buttress screw with a washer.¿ no intra-operative complications were reported.Post-operatively patient complained of suffering from serious pain and limited physical mobility.